# SDR 05008620

- Difficulty date: January 8, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Condition: Misinstalled
- Location: Rt Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, S
- Precautionary procedure: O

## Discrepancy

BLOWN TIRE ON TAKEOFF.  FERRIED THE AIRCRAFT DUE TO MULTIPLE NR 4 TIRE.  MX OPS CHECKED ANTI-SKID SYSTEM.  FOUND RT MLG BRAKE SWIVEL ASSY, INSTALLED BACKWARDS.  REMOVED AND REPLACED NR 4 BRAKE.
